# SDR FDEA201107172777

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75401
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INTERIOR LOWER STRINGER END AT XORS 700 AND STRINGER 41 FOUND CRACKED.  REPAIR CARRIED OUT IAW EA 1-5710-150778, PART 1,  REPAIR CLASSIFIED AS MAJOR ALTERATION IAW GMM 6-2-100, REV 112.
